American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[2] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[3] Paul C. Fife. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978) 693-726. MR 0481405.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1